# SDR DLM88971355

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Tail Cone
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FLT LEVEL 330 RT HYD QTY WAS 8 (11 IN CHOCKS) AFTER 2 MIN QTY WENT TO 6. SHUTOFF RT SIDE WENT TO 19. TURNED BACK ON TO LAND WENT DOWN TO 4 WITH AMBER LIGHT.  AFTER SHUTDOWN QTY STEADY AT 6 WITH AMBER LIGHT ON.  REPAIRED BROKEN HYDRAULIC LINE LOCATED ABOVE THE RIGHT THRUST REVERSER CONTROL VALVE.
